Subtractive Sets over Cyclotomic Rings: Limits of Schnorr-like Arguments over Lattices. Albrecht, M. R. & Lai, R. W. F. IACR Cryptol. ePrint Arch., 2021:202, 2021.
Subtractive Sets over Cyclotomic Rings: Limits of Schnorr-like Arguments over Lattices [link]Paper  bibtex   
@article{DBLP:journals/iacr/AlbrechtL21,
  author    = {Martin R. Albrecht and
               Russell W. F. Lai},
  title     = {Subtractive Sets over Cyclotomic Rings: Limits of Schnorr-like Arguments
               over Lattices},
  journal   = {{IACR} Cryptol. ePrint Arch.},
  volume    = {2021},
  pages     = {202},
  year      = {2021},
  url       = {https://eprint.iacr.org/2021/202},
  timestamp = {Wed, 07 Apr 2021 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/iacr/AlbrechtL21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0